Jump to content
Important Survey - Please Participate ×

Is this withdrawal


[st...]

Recommended Posts

Hi All,

I have posted in the C/T forums but I think this is the right place for this question  :)

 

Quick Rundown:

 

I have taken .5 Klonopin for panic every now and then for a while but never more than like 2 a month maybe. In the last 7-8 weeks I have been feeling better on my antidepressant that I started going out more etc. that led to me drinking more than I should and then having to take the .5mg because the next day I felt anxious and was having panic attacks, it became a vicious cycle. I reckon I took maybe 16-17 pills one at a time, over the course of maybe 31 days. **Edit: I think I messed up time wise, I am going to say anywhere from 7-11 weeks, I looked at a calendar and tried to work it out :)

 

They definitely helped with the panic and anxiousness but like I said it became a vicious cycle everytime I got drunk I ended up probably having to take one.

 

My question is that now I have stopped the drinking and klonopin C/T my only "symptom" I guess and its only been 3 days, is that I am sweaty and slightly agitated. I also live in a very hot part of the country!

 

I dont feel like I am craving alcohol or the klonopin and its hard to describe the klonopin when I took it because while it got rid of the anxiousness I was not feeling really relaxed or anything, I guess just normal. So I am not craving it either I dont think, maybe the agitation is the part where my body wants it? I am just confused what the withdrawal really is I guess.

 

Sorry if that is really confusing, any help would be appreciated :)

Link to comment
Share on other sites

Just give it time.  You sound pretty good.  Try not to worry and keep going.  It was smart not to take the K anymore and don't drink until you feel better.  WBB
Link to comment
Share on other sites

You used the Klonopin basically to stop the panic that the drinking caused. If I go way back 30 years it sounds familiar except my go to was Xanax because I was given a ton of it by my doctor anyway. I was already very dependent on Xanax. In short I too said the drinking was dumb and basically drank very rarely after all was said and done. You sound like you're doing ok though. My guess is you might be in a bit of alcohol withdrawal hence the sweats. Actually the sweats are good. Your body is getting rid of the toxins. So I'd hang in there. Stop the drinking for sure or at least drink occasionally and only in moderation then no need for the K fix in the morning. With the K used for hangovers as few as you took I doubt it's an issue. Stay away from the K. Do your best to stay away from the booze until your well at least. Otherwise round and round you go. B
Link to comment
Share on other sites

Thanks for the nice reply, l think you're definitely right about the alcohol causing the panic. I am definitely laying off the booze maybe for good, but definitely until I get my life in order.

 

I am obsessive so I am checking and checking how many pills I probably took, but I still dont think it was anything big like 80 or anything like that! 

Link to comment
Share on other sites

I get obsessive too but stop checking those pills NOW. See I'm bossy too. Stay off the booze and you'll be fine. I'd actually bet on it and I don't gamble. Sweat away. Honestly it's good for you. You're on the right track. Put the K away and tomorrow you should feel better...and better with each passing day.  :smitten: B
Link to comment
Share on other sites

×
×
  • Create New...